# SDR UPS98827625

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 781 SCW-29 AND -36 FLOORBEAM HAS CORROSION AROUND PLATE.  REMOVED DAMAGED AREA IAW REO 05223, FABBED FILLER AND L-ANGLE IAW REO 0 5223.  LOCATED AND DRILLED UP L-ANGLE AND FILLER IAW REO 05223.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FILLER AND L-ANGLE IAW DC8 SRM 51-1-2 0D AND REO 05223.
